# SDR HEEA955028

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 704A32113019
- Condition: Disconnected
- Location: Pneumatic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPER VALVE DISCONNECTED.
